Vol 22 No 5 (2017)

Published: 2017-09-21

Articles

On Certain Mathematical Problems in Two-Photon Laser Scanning Microscopy

Burcin Simsek, Satish Iyengar
Abstract 282 | PDF Downloads 165 | DOI

Page 587-600

On Efficiency of Parallel Solvers for the Blood Flow through Aortic Valve

Vadimas Starikovičius, Arnas Kačeniauskas, Algirdas Maknickas, Eugeniuš Stupak, Ruslan Pacevič, Miglė Staškūnienė, Giedrius Davidavičius
Abstract 305 | PDF Downloads 167 | DOI

Page 601-616

Semi-Implicit Difference Scheme for a Two-Dimensional Parabolic Equation with an Integral Boundary Condition

Kristina Jakubėlienė, Regimantas Čiupaila, Mifodijus Sapagovas
Abstract 298 | PDF Downloads 190 | DOI

Page 617-633

A New Generalization of the Haddock Conjecture

Songlin Xiao
Abstract 277 | PDF Downloads 167 | DOI

Page 634-642

An H1 -Galerkin Mixed Finite Element Approximation of a Nonlocal Hyperbolic Equation

Fengxin Chen, Zhaojie Zhou
Abstract 282 | PDF Downloads 196 | DOI

Page 643-653

On the Pore-Scale Modeling and Simulation of Reactive Transport in 3D Geometries

Oleg Iliev, Zahra Lakdawala, Katherine H.L. Neßler, Torben Prill, Yavor Vutov, Yongfei Yang, Jun Yao
Abstract 369 | PDF Downloads 188 | DOI

Page 671-694

Renormalized and Entropy Solutions of Tumor Growth Model with Nonlinear Acid Production

Shangerganesh Lingeshwaran, Deiva Mani Nallasamy, Karthikeyan Shanmugasundaram
Abstract 269 | PDF Downloads 188 | DOI

Page 695-716